# SDR 2005UALA00341

- Difficulty date: April 11, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 22,300 hours, 6,806 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Condition: Cracked
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP, INBOARD HINGE SUPPORT ATTACH ANGLE CRACKED OUTBOARD SIDE.      THE SUBJECT HINGE SUPPORT FITTING CRACKED DUE TO FATIGUE LOAD.  THE CRACKED AREA WAS REPAIRED PER 767-300 SRM 57-53-02.
